Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 120, Number 1

All articles in this issue are freely accessible.

The principal semi-algebra in a Banach algebra
Edward J. Barbeau.
Trans. Amer. Math. Soc. 120 (1965), 1-16
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0182889
Representations of graded Lie algebras
Leonard E. Ross.
Trans. Amer. Math. Soc. 120 (1965), 17-23
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0185043
Generalized Fekete means
Paul Schaefer.
Trans. Amer. Math. Soc. 120 (1965), 24-36
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0181851
Homotopy properties of the space of homeomorphisms on $P^{2}$ and the Klein bottle
Mary-Elizabeth Hamstrom.
Trans. Amer. Math. Soc. 120 (1965), 37-45
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0184234
Normal curves arising from light open mappings of the annulus
Morris L. Marx.
Trans. Amer. Math. Soc. 120 (1965), 46-56
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0195073
On the representations of an abstract lattice as the family of closed sets of a topological space
David Drake and W. J. Thron.
Trans. Amer. Math. Soc. 120 (1965), 57-71
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0188963
Multivalent functions star-like in one direction
Teruo Takatsuka.
Trans. Amer. Math. Soc. 120 (1965), 72-82
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0182724
$𝜆$-continuous Markov chains. II
Shu-teh C. Moy.
Trans. Amer. Math. Soc. 120 (1965), 83-107
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0183020
Convergence rates in the law of large numbers
Leonard E. Baum and Melvin Katz.
Trans. Amer. Math. Soc. 120 (1965), 108-123
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0198524
Generalized Taylor series and orders and types of entire functions of several complex variables
Fred Gross.
Trans. Amer. Math. Soc. 120 (1965), 124-144
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0185140
An eigenvalue problem for nonlinear elliptic partial differential equations
Melvyn S. Berger.
Trans. Amer. Math. Soc. 120 (1965), 145-184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0181821